# SDR AC2A0000009

- Difficulty date: October 25, 1999
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100041A
- Part serial: A08600675
- Condition: Delaminated
- Location: Main Rotor
- Part time: 11,715 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DELAMINATED ON TOP FROM STA 32 EXTENDING OUT TO STA 105, 6 INCHES BACK FROM LEADING EDGE ABOUT 5 INCHES.  (X)
